Navelbine causing intestinal neuropathy?

Save as Favorite
Sign in to receive recommendations (Learn more)
Question from Joette: I go in for my third Navelbine treatment on Thursday. My stomach pain has gotten out of control. What is intestinal neuropathy? I think it is what I am experiencing...it is misery.
Answers - Larry Norton, M.D. I can't diagnose you on the basis of your question. There are many causes of abdominal pain, and these should be investigated before the medicine is discontinued if it is working. In particular, your physician would probably ask a gastroenterologist to make sure you don't have ulcer pain.

The Ask-the-Expert Online Conference called Living With Metastatic Breast Cancer featured Larry Norton, M.D. and moderator Marisa Weiss, M.D. answering your questions about managing day-to-day life with metastatic breast cancer.

Editor's Note: This conference took place in October 2007.

The materials presented in these conferences do not necessarily reflect the views of Breastcancer.org. A qualified healthcare professional should be consulted before using any therapeutic product or regimen discussed. All readers should verify all information and data before employing any therapies described here.

A production of LiveWorld, Inc.
Copyright 2010. All rights reserved.



Eventtoolkit banner 300x125
Back to Top